# SDR SWIA2020020348200

- Difficulty date: December 17, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*   FWD. CABIN RIGHT  HAND - SIDE SEAT RAIL APPROX. FS 409.00+48 TO FS 409.00+128 Â€“ HAS NUMEROUS SPOT OF CORROSION    (SECOND SECTION OF SIDE SEAT RAIL )  (MARKED)    (C-CHECK) RO 1/29/2020    REPLACED  FWD. CABIN RIGHT  HAND - SIDE SEAT RAIL WITH NEW SEAT RAIL AT APPROX. FS 409.00+48 TO FS 409.00+128 IAW REO.
